2017
Том 69
№ 9

All Issues

An application of a modification of the Newton-Kantorovich method to the approximate construction of implicit functions

Migovich F. M., Zlepko P. P.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 30 (1978), no. 2, pp 169-172.

Citation Example: Migovich F. M., Zlepko P. P. An application of a modification of the Newton-Kantorovich method to the approximate construction of implicit functions // Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 222–226.

Full text